The Stacks Project


Bibliography item: Ravi-Murphys-Law

authorVakil, Ravi
titleMurphy's law in algebraic geometry: badly-behaved deformation spaces
year2006
typearticle
issn0020-9910
urlhttp://dx.doi.org/10.1007/s00222-005-0481-9
journalInvent. Math.
number3
volume164
pages569–590

BibTeX code

You can use the following code to cite this item yourself.

@article{Ravi-Murphys-Law,
  author = {Vakil, Ravi},
  title = {Murphy's law in algebraic geometry: badly-behaved deformation spaces},
  year = {2006},
  issn = {0020-9910},
  url = {http://dx.doi.org/10.1007/s00222-005-0481-9},
  journal = {Invent. Math.},
  number = {3},
  volume = {164},
  pages = {569--590},
}